Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 78, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 29, 2020, 6:37 PM EDT for 4 counties in New York. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2020, 6:37 PM EDT (22:37 UTC)
- Expired
- Jul 29, 2020, 7:28 PM EDT
- In force
- 51 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Genesee County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY
The radar
The Buffalo radar (KBUF), 89 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 6:46 PM EDT | TSTM WND DMG | Wheatland Center, NY | SEVERAL POWERLINES DOWN |
| Jul 29, 6:50 PM EDT | TSTM WND DMG | 1 S Garbutt, NY | LARGE TREE DOWN ACROSS UNION ST |
| Jul 29, 6:52 PM EDT | TSTM WND DMG | 1 Nne Maxwell, NY | LARGE TREE DOWN ACROSS SOUTH RD NEAR SCOTTSVILLE |
| Jul 29, 6:52 PM EDT | TSTM WND DMG | 1 Sse Scottsville, NY | TWO TREES DOWN ON QUAKER RD NEAR RIVER RD |
| Jul 29, 6:53 PM EDT | TORNADO | Wheatland Center, NY | STORM SURVEY CONFIRMED EF0 TORNADO DAMAGE ALONG THE OATKA CREEK FROM SOUTH OF WHEATLAND CENTER TO SOUTH OF SCOTTSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
589
WUUS51 KBUF 292237
SVRBUF
NYC037-051-055-069-292345-
/O.NEW.KBUF.SV.W.0078.200729T2237Z-200729T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
637 PM EDT Wed Jul 29 2020
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Northeastern Livingston County in western New York...
Southern Monroe County in western New York...
Northeastern Genesee County in western New York...
Northwestern Ontario County in western New York...
* Until 745 PM EDT..
* At 637 PM EDT, a severe thunderstorm was located near Le Roy, or 11
miles east of Batavia, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Henrietta, Le Roy, Avon, Victor, Honeoye Falls, Bristol, Caledonia,
Lima, Scottsville and Churchville.
This includes the following highways...
Interstate 390 between exits 10 and 12.
Interstate 90 between exits 47 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Buffalo.
&&
LAT...LON 4295 7806 4311 7799 4307 7737 4304 7737
4303 7731 4280 7736
TIME...MOT...LOC 2237Z 279DEG 20KT 4301 7795
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Fries3 follow-up statements
200
WWUS51 KBUF 292308
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
708 PM EDT Wed Jul 29 2020
NYC037-051-055-069-292345-
/O.CON.KBUF.SV.W.0078.000000T0000Z-200729T2345Z/
Livingston NY-Monroe NY-Genesee NY-Ontario NY-
708 PM EDT Wed Jul 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN LIVINGSTON...SOUTHERN MONROE...NORTHEASTERN GENESEE
AND NORTHWESTERN ONTARIO COUNTIES...
At 708 PM EDT, a severe thunderstorm was located near Byron, or 10
miles south of Brockport, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Henrietta, Victor, Honeoye Falls, Bristol, Caledonia, Lima,
Scottsville, Churchville, Bloomfield and Farmington.
This includes the following highways...
Interstate 390 between exits 11 and 12.
Interstate 90 between exits 47 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Buffalo.
&&
LAT...LON 4311 7799 4307 7737 4304 7737 4303 7731
4280 7736 4303 7803
TIME...MOT...LOC 2308Z 284DEG 27KT 4307 7799
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Fries434
WWUS51 KBUF 292321
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
721 PM EDT Wed Jul 29 2020
NYC037-051-292331-
/O.CAN.KBUF.SV.W.0078.000000T0000Z-200729T2345Z/
Livingston NY-Genesee NY-
721 PM EDT Wed Jul 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIVINGSTON AND
NORTHEASTERN GENESEE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4292 7756 4294 7758 4294 7763 4298 7773
4299 7773 4299 7775 4304 7789 4310 7789
4307 7737 4304 7737 4303 7731 4284 7735
TIME...MOT...LOC 2321Z 279DEG 37KT 4306 7777
$$
NYC055-069-292345-
/O.CON.KBUF.SV.W.0078.000000T0000Z-200729T2345Z/
Monroe NY-Ontario NY-
721 PM EDT Wed Jul 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN MONROE AND NORTHWESTERN ONTARIO COUNTIES...
At 721 PM EDT, a severe thunderstorm was located near Scottsville, or
near Chili, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Henrietta, Victor, Honeoye Falls, Scottsville, Churchville,
Bloomfield, Farmington, Mendon, Riga and East Bloomfield.
This includes the following highways...
Interstate 390 between exits 11 and 12.
Interstate 90 between exits 46 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Buffalo.
&&
LAT...LON 4292 7756 4294 7758 4294 7763 4298 7773
4299 7773 4299 7775 4304 7789 4310 7789
4307 7737 4304 7737 4303 7731 4284 7735
TIME...MOT...LOC 2321Z 279DEG 37KT 4306 7777
HAIL...<.75IN
WIND...60MPH
$$
Fries148
WWUS51 KBUF 292328
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
728 PM EDT Wed Jul 29 2020
NYC055-069-292338-
/O.CAN.KBUF.SV.W.0078.000000T0000Z-200729T2345Z/
Monroe NY-Ontario NY-
728 PM EDT Wed Jul 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONROE AND
NORTHWESTERN ONTARIO COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.
LAT...LON 4292 7756 4294 7758 4294 7763 4298 7773
4299 7773 4299 7775 4304 7789 4310 7789
4307 7737 4304 7737 4303 7731 4284 7735
TIME...MOT...LOC 2326Z 279DEG 20KT 4305 7772
$$
FriesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 4:58 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 29, 4:58 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
458 PM EDT Wed Jul 29 2020
.SYNOPSIS...
An unsettled pattern will last through Thursday as an upper level
low pressure system slowly moves away from the region. Dry weather
will return for Friday into Saturday before the next chance for rain
moves into the area Saturday night into Sunday.
&&
.NEAR TERM /THROUGH THURSDAY/...
Main area of severe weather is moving into Finger Lakes late this
afternoon, but the Lake Ontario lake breeze continues to bubble and
slowly intensify with plenty of CAPE and shear. 1 minute MDS GOES
sector is doing a nice job showing cloud streets feeding into this
area. Meanwhile, convection is approaching from upstream over Lake
Erie and loosely associated with a surface frontal boundary. This
area should see some weakening by the time it arrives this evening,
but will need to maintain a chance of showers and thunderstorms for
much of the region until this passes. Late tonight, lingering
moisture combined with lowering H85 temps to around 12C will help to
initiate a weak lake response. Low temperatures tonight will fall to
the low to mid 60s.
Thursday, the potential for scattered showers will continue as the
trough axis moves through the area. With H85 temps still around 12C
for the day, a lake response will still be possible downwind of both
lakes as well especially in the morning. Instability will be cut
down compared to today though, so only will have a slight chance of
thunder. Temperatures on Thursday will be in the mid 70s to low 80s.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
One last frontal boundary crosses Thursday night. Still looks cold
enough in N to NE flow behind the front to have another small lake
response (sprinkles or light showers) along the south shore of Lake
Ontario. At the least will have scattered to broken cloud cover into
Friday with the cooler flow off Lake Ontario.
Sfc high pressure with confluent upper flow will finally support
fair dry weather later Friday into Friday night.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
At the start of this period there will be two positively tilted
upper level troughs; one axis lying across the southeastern Plains
and the other across the northern Manitoba and Ontario boarder.
Throughout the period, these two troughs will merge and elongate
into the deep southeast before lifting northeast by the middle of
next week.
Translating the previously described upper air pattern down to the
surface, a bubble of high pressure will reside across the region
keeping the majority of the day dry however, two surface features
are worth noting as they will end up being the main players for the
middle portions of the forecast period. First, is a low pressure
system in the central Mississippi Valley and second, a surface cold
front lying across Minnesota and Ontario. The low pressure system
will work its way northeast across the Ohio Valley Saturday, with
its warm frontal boundary arriving to the New York/Pennsylvania
boarder late in the day Saturday/Saturday night which will increase
the chance for showers throughout Saturday night. The surface low
will then cross both Lake Erie and Ontario Sunday supporting the
likelihood for showers and thunderstorms. As the low departs to the
northeast, the aforementioned cold front will then cross the area
Sunday night through Monday which will continue the chances for
showers and thunderstorms. As the cold front exits to the east,
chances for showers will diminish from west to east throughout the
day on Tuesday.
For the Tuesday night through Wednesday timeframe, the model
guidances have discrepancies regarding the upper level pattern. Both
the ECMWF and Canadian model develop a closed low over Ontario which
will keep the possibilities for showers in the forecast. The GFS on
the other hand does not have the development of the closed low which
will be the drier solution to the forecast. Due to the model
disagreements and the uncertainty as to what will play out, kept
slight chances for showers across the forecast area for Tuesday
night and Wednesday.
Temperatures will have a slight cooling trend throughout this
period. The start of the period will have highs in the upper 70s to
mid 80s Saturday, and cool off to highs in the mid to upper 70s with
a few places reaching 80 by Wednesday.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
Additional scattered showers and thunderstorms will continue into
the evening a shortwave trough and cold front approaches from the
west. The primary concern will be from about KIAG-KROC through 00Z.
Conditions will be primarily VFR, but brief periods of MVFR to IFR
will occur during any heavier showers or thunderstorms.
Mainly VFR conditions are expected for the rest of tonight through
Thursday with a few showers possible.
Outlook...
Thursday Night through Friday...Mainly VFR. Isolated showers
especially closer to south shore of Lake Ontario. River valley fog
possible across the Western Southern Tier early each morning.
Saturday...VFR.
Sunday and Monday...MVFR/VFR with a chance of showers and
thunderstorms.
&&
.MARINE...
A cold front will push across the Lower Great Lakes tonight.
Freshening southwest winds on Lake Erie for a few hours ahead of the
front will continue to support marginal Small Craft Advisories.
Winds are expected to be a bit lighter on Lake Ontario.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ020-
040-041.
&&
SYNOPSIS...JLA/SW/Zaff
NEAR TERM...JLA/Zaff
SHORT TERM...JLA
LONG TERM...EAJ
AVIATION...JLA/SW/Zaff
MARINE...JLA/SWHazardous weather outlook, Jul 29, 1:27 PM EDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 127 PM EDT Wed Jul 29 2020 NYZ001>008-010>014-019>021-085-301730- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 127 PM EDT Wed Jul 29 2020 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...This afternoon and tonight. Scattered strong storms are expected across the region this afternoon into early this evening. An isolated severe thunderstorm with damaging winds cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-301730- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 127 PM EDT Wed Jul 29 2020 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...This afternoon and tonight. Scattered strong storms are possible across the region this afternoon into early this evening. An isolated severe thunderstorm with damaging winds cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
In the hours before
Local storm report, Jul 29, 5:24 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
524 PM EDT WED JUL 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 1 E PALMYRA 43.06N 77.21W
07/29/2020 WAYNE NY LAW ENFORCEMENT
LARGE TREE DOWN ON POWERLINES ON ROUTE 31
&&
EVENT NUMBER BUF2000933
HITCHCOCKSpecial weather statement, Jul 29, 5:35 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Buffalo NY
535 PM EDT Wed Jul 29 2020
NYZ001>003-011-292200-
Orleans-Genesee-Niagara-Monroe-
535 PM EDT Wed Jul 29 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN NIAGARA...
SOUTHERN ORLEANS...WEST CENTRAL MONROE AND NORTHERN GENESEE
COUNTIES...
At 535 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sanborn to near Byron. The
line of storms is nearly stationary.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Lockport, Churchville, Alabama, Bergen, Elba, Pendleton Center,
Wolcottsville and Rapids.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4317 7882 4317 7784 4308 7786 4309 7851
4310 7851 4309 7852 4309 7854 4310 7854
4309 7857 4309 7863 4310 7864 4309 7864
4309 7888
TIME...MOT...LOC 2135Z 090DEG 3KT 4313 7882 4313 7806
FriesLocal storm report, Jul 29, 5:40 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
540 PM EDT WED JUL 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG 2 E ROCHESTER 43.17N 77.58W
07/29/2020 MONROE NY SOCIAL MEDIA
TREE DOWN ON PARKED CAR ON BAYCLIFF DR
&&
EVENT NUMBER BUF2000934
HITCHCOCKLocal storm report, Jul 29, 5:48 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
548 PM EDT WED JUL 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG HARD POINT 43.09N 76.66W
07/29/2020 CAYUGA NY LAW ENFORCEMENT
LARGE TREE DOWN ON HARD POINT RD
&&
EVENT NUMBER BUF2000935
HITCHCOCKLocal storm report, Jul 29, 6:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
632 PM EDT WED JUL 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 1 N BASOM 43.08N 78.39W
07/29/2020 GENESEE NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0555 PM TSTM WND DMG OAKFIELD 43.06N 78.27W
07/29/2020 GENESEE NY LAW ENFORCEMENT
TREES AND WIRES DOWN
&&
EVENT NUMBER BUF2000936
EVENT NUMBER BUF2000937
FRIESSpecial weather statement, Jul 29, 6:34 PM EDT, 3 minutes before
Special Weather Statement National Weather Service Buffalo NY 634 PM EDT Wed Jul 29 2020 NYZ003-011-013-014-292300- Ontario-Livingston-Genesee-Monroe- 634 PM EDT Wed Jul 29 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LIVINGSTON... SOUTHWESTERN MONROE...NORTHEASTERN GENESEE AND NORTHWESTERN ONTARIO COUNTIES... At 634 PM EDT, a strong thunderstorm was located over Le Roy, or 10 miles east of Batavia, moving east at 45 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Le Roy, Avon, Honeoye Falls, Caledonia, Lima, Scottsville, Mendon, Riga, Rush, West Bloomfield, Stafford, Livonia, Bergen, Fishers, Martin, Industry, South Lima, Mumford and Garbutt. This includes the following highways... Interstate 390 between exits 9 and 11. Interstate 90 near exit 47. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4297 7808 4310 7802 4301 7744 4279 7755 TIME...MOT...LOC 2234Z 289DEG 38KT 4300 7797 Fries
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:20 AM EDT | Small Craft Advisory | BUF | 16 hr | |
| Jul 29, 10:06 AM EDT | Special Weather Statement | BUF | Erie | 54 min |
| Jul 29, 10:51 AM EDT | Special Weather Statement | BUF | Genesee | 54 min |
| Jul 29, 10:55 AM EDT | Special Marine Warning | BUF | 23 min | |
| Jul 29, 11:35 AM EDT | Special Weather Statement | BUF | Livingston | 55 min |
| Jul 29, 11:51 AM EDT | Special Weather Statement | BUF | Wyoming | 54 min |
| Jul 29, 12:21 PM EDT | Special Weather Statement | BUF | Wyoming | 39 min |
| Jul 29, 12:26 PM EDT | Special Weather Statement | BUF | Ontario | 34 min |
| Jul 29, 1:09 PM EDT | Special Weather Statement | BUF | Livingston | 36 min |
| Jul 29, 1:19 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Ontario | 41 min |
| Jul 29, 1:28 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 62 min |
| Jul 29, 1:48 PM EDT | Special Marine Warning | BUF | 42 min | |
| Jul 29, 2:10 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 65 min |
| Jul 29, 2:13 PM EDT | Special Weather Statement | BUF | Erie | 32 min |
| Jul 29, 2:25 PM EDT | Special Marine Warning | BUF | 50 min | |
| Jul 29, 2:49 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Wyoming | 56 min |
| Jul 29, 2:53 PM EDT | Special Weather Statement | BUF | Erie, Wyoming | 52 min |
| Jul 29, 3:27 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Wyoming | 48 min |
| Jul 29, 3:41 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 64 min |
| Jul 29, 3:45 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Ontario | 45 min |
| Jul 29, 4:15 PM EDT | Special Weather Statement | BUF | Monroe | 45 min |
| Jul 29, 4:20 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Wayne | 40 min |
| Jul 29, 4:40 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 38 min |
| Jul 29, 4:56 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 64 min |
| Jul 29, 5:35 PM EDT | Special Weather Statement | BUF | Genesee | 25 min |
| Jul 29, 5:42 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Orleans | 48 min |
| Jul 29, 6:34 PM EDT | Special Weather Statement | BUF | Livingston | 26 min |
| Jul 29, 6:41 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Orleans | 34 min |
| Jul 29, 6:50 PM EDT | Tornado Warning | BUF | Livingston, Monroe, Ontario | 28 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.